MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT LINER SUCTION 1500CC; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT LINER SUCTION 1500CC; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65651-920C
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing device history record for lot number j207-421 provided by the customer was performed.The product was manufactured 07-25-22.This investigation determined that all products were manufactured, inspected, and released in accordance with our established specifications for quality and efficacy.No sample was provided by the customer; therefore, an evaluation of the complaint device for deficiency of construction could not be performed.Discussions were held with engineering, quality, and production concerning the assignable cause and corrective actions for excessive glue residue at the flex pack-out operations.A scale is utilized to ensure the proper amount of glue is used to attach the lids to the liners.Lot inspection procedures are performed including sampling product for proper glue weight and leak testing.It is possible the product involved in this reported incident was not included in the sampling plan. based on the investigation, no specific assignable cause could be determined; therefore, no specific corrective action could be completed.The product in this reported incident was manufactured prior to the updated equipment for the glue extruder and the accompanying validation.Key production and quality personnel have been made aware of this reported incident through this investigation process.No further action is planned at this time.
 
Event or Problem Description
Patient was in or for trial of forceps.After birth of baby required suctioning at panda warmer.Suction did not work.Neonatal resuscitation equipment checked by nurses when setting up for assisted birth and was noted to be functioning.Wall suction used as needed.No adverse outcome to baby.Issue with suction on panda warmers functioning intermittently brought to birth unit leadership attention by a staff member.It was noted that suction would be checked and functioning by nurse and then when needed for use it would not function.

Brand Name
LINER SUCTION 1500CC
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
Manufacturer (Section G)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874152
MDR Report Key16091791
Report Number1423537-2023-00871
Device Sequence Number11273732
Product Code GCX
UDI-Device Identifier50885380029088
UDI-Public50885380029088
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65651-920C
Device Catalogue Number65651-920C
Device Lot NumberJ207-421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown